# SDR REXA2018091100821

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 23,163 hours, 15,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTING STRIP BROKEN ADJACENT SEAT 1A. R&R BROKEN EMER FLOOR LIGHTING STRIP AT SEAT 1A IAW AMM 33-51-01. OPS TEST NORMAL.
